# SDR UIEA2025031900337

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE OUTBOARD FLAP SUPPORT #7, SUPPORT ACTUATOR HOLE WITH CRACK INDICATION AT 6 OÂ´CLOCK APPROX.( RIGHT WING TRAILING EDGE OUTBOARD FLAP SUPPORT #7, SUPPORT ACTUATOR HOLE WAS REPAIRED IAW TRE6757276 ISSUED DATE 21/FEB/25 & CMA-TLS-25-0006. FAA FORM 8100-9 (2-02) DATE MARCH,10,2025.  )
